# SDR SWAA2014081530906

- Difficulty date: July 14, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 62,400 hours, 50,447 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME OTBD CHORD CRACKED AT BS 727 STRINGER 18A.  REPAIRED CHORD IAW EA & SRM.
